Alert archive / Mississippi / Flash Flood Warnings in 2022

Flash Flood Warning 16, NWS Jackson, MS

April 17, 2022Hinds County, Rankin County, Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 17, 2022, 6:13 PM CDT for Hinds County, Rankin County, Mississippi. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2022, 6:13 PM CDT (23:13 UTC)
Expired
Apr 17, 2022, 8:55 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Hinds County, MS, Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 24 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 6:25 PM CDTFLASH FLOOD1 Sw Pearl, MSAT LEAST A FOOT OF STANDING WATER OFF OF SOUTH FRONTAGE ROAD NEAR I-20.
Apr 17, 6:46 PM CDTFLASH FLOOD1 S Pearl, MSNWS EMPLOYEE REPORTS WATER ACROSS ROADWAY, CAR POSSIBLY STALLED.
Apr 17, 7:00 PM CDTFLASH FLOOD2 E Robinhood, MSA PICTURE SHOWING SEVERAL HOMES THREATENED BY FLOOD WATERS ALONG MOHR ROAD SOUTH OF THE ROBINHOOD AREA WAS RELAYED VIA TWITTER.
Apr 17, 7:09 PM CDTFLASH FLOOD1 Nnw Jackson, MSNWS EMPLOYEE OBSERVES WATER OVER ROADS AT LEAST 6 INCHES DEEP. ONE VEHICLE WAS OBSERVED TO HAVE SUFFERED DAMAGE ATTEMPTING TO CROSS THROUGH FLOOD WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.2 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2022-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2022-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
257 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
492 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

480 
WGUS54 KJAN 172313
FFWJAN
MSC049-121-180215-
/O.NEW.KJAN.FF.W.0016.220417T2313Z-220418T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
613 PM CDT Sun Apr 17 2022

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Central Hinds County in central Mississippi...
  Southwestern Rankin County in central Mississippi...

* Until 915 PM CDT.

* At 613 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Jackson, Clinton, Pearl, Brandon, Flowood, Richland, Bolton, 
  Monterey and Brownsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3243 9026 3243 9024 3240 9024 3240 9023
      3240 9017 3240 9016 3238 9004 3229 8986
      3213 8990 3217 9012 3220 9019 3224 9035
      3236 9053 3249 9044 3249 9040 3249 9037

FLASH FLOOD...RADAR INDICATED

$$

NF
2 follow-up statements
360 
WGUS74 KJAN 180034
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
734 PM CDT Sun Apr 17 2022

MSC049-121-180215-
/O.CON.KJAN.FF.W.0016.000000T0000Z-220418T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hinds MS-Rankin MS-
734 PM CDT Sun Apr 17 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT THIS 
EVENING FOR CENTRAL HINDS AND SOUTHWESTERN RANKIN COUNTIES...

At 734 PM CDT, trained weather spotters reported ongoing flash 
flooding in Pearl from earlier thunderstorms producing heavy rain. 
Between 2 and 4 inches of rain have fallen. Flash flooding is 
already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Trained spotters reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Jackson, Clinton, Pearl, Brandon, Flowood, Richland, Bolton, 
  Monterey and Brownsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3243 9026 3243 9024 3240 9024 3240 9023
      3240 9017 3240 9016 3238 9004 3229 8986
      3213 8990 3217 9012 3220 9019 3224 9035
      3236 9053 3249 9044 3249 9040 3249 9037

FLASH FLOOD...OBSERVED

$$

NF
762 
WGUS74 KJAN 180155
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
855 PM CDT Sun Apr 17 2022

MSC049-121-180205-
/O.CAN.KJAN.FF.W.0016.000000T0000Z-220418T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hinds MS-Rankin MS-
855 PM CDT Sun Apr 17 2022

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL HINDS AND 
SOUTHWESTERN RANKIN COUNTIES...

The heavy rain has ended, and flood waters are receding. Flash 
flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 3243 9026 3243 9024 3240 9024 3240 9023
      3240 9017 3240 9016 3238 9004 3229 8986
      3213 8990 3217 9012 3220 9019 3224 9035
      3236 9053 3249 9044 3249 9040 3249 9037

$$

NF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 2:26 PM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Apr 17, 2:26 PM CDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
226 PM CDT Sun Apr 17 2022

...SEVERE STORMS LIKELY TODAY...

.DISCUSSION...
The rest of today through tomorrow...

Severe storms remain likely throughout the remainder of the
afternoon and evening. The southwest portions of the CWA has been
upgraded to an enhanced from a slight. Severe storms will be likely,
with the main risks of golf ball sized hail or larger, damaging
winds up to 70 mph, and possible tornadoes. A warm front lifting
north from the southern half of the ArkLaMiss region will provide
moisture and instability to generate storm development throughout
the evening. SBCAPE values south of the boundary are increasing as
the region begins to reach peak diurnal heating and undergo breaks
in the cloud deck. SBCAPE values are estimated 500-2500 J/kg for
areas along and south of I-20, which is more than enough instability
for storm development. Mid-level lapse rates are increasing from
west, while low level lapse rates begin to increase from the
southwest. Lapse rates are expected to be as high as 7.5 C/km this
afternoon. This is expected to drive strong updrafts in some storms,
which will allow for the formation of large hail. Damaging winds
will also be a threat today. There were several reports of wind
damage from a strong cluster of storms that moves through
central/eastern MS late this morning. A tornado will also be
possible in the enhanced/slight areas and can't be ruled out in the
marginal area. Although a lower threat, storm relative helicity
values 150-200 m^2/s^s and a deep layer shear profile that is enough
to support tornadoes will allow the risk to remain possible,
especially in the enhanced region.

Tonight, showers and storms will linger into the overnight hours,
but the severe risk will decrease after sunset. Overnight, lingering
showers will be possible. Some areas in the east may experience
patchy fog, if winds remain relatively calm overnight. By tomorrow,
drier weather will on tap and skies are expected to clear from the
west. Highs tomorrow will be slightly above average, ranging from
the middle 60s in the north to middle 70s in the south. /AJ/

Monday night through Saturday...

A weak shortwave with a surface low near the Lower Mississippi
Valley Region should begin to eject east of the Southeastern region.
A surface ridge is expected to build in from the from the Southern
Plains, where a high pressure is expected to be centered over the
High Plains. This will allow conditions to remain fairly dry and
quiet throughout the course of the long term period. Midlevel
northwesterly flow is also expected to keep the region dry, while
surface southerly flow should gradually increase temperatures
throughout the week. By the end of the period, highs are expected to
top off in the middle up upper 80s.

By mid-week, a weak surface front associated with a low pressure
over the Great Lakes region is expected to drop into the far NW
portions of the CWA, but will offer a fairly low chance of
precipitation. By Thursday, dry conditions will continue to end the
work week. The next chance of rain won't be until late Saturday
night, when a low pressure centered over southern Canada may bring
another surface front through the region. /AJ/

&&

.AVIATION...
12Z TAF discussion:
A mix of conditions were observed at 1130Z across the area with
LIFR cigs and IFR vsbys at most sites. Poor flying conditions are
expected through TAF period with IFR to MVFR cigs prevailing.
Lower conditions are expected later today when another large area
of TSRA develops and moves southeast across the area. A cold front
wl move in from the nw this evening and bring a wind shift to the
nw at GLH-GWO-HKS-JAN by 06Z. The cold front should clear the se
by 11Z. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       53  69  45  71 /  82   0   1   0
Meridian      57  72  45  70 /  81   0   1   0
Vicksburg     53  69  47  72 /  62   0   1   0
Hattiesburg   61  74  47  74 /  84   1   1   0
Natchez       54  70  48  73 /  69   0   1   0
Greenville    49  66  45  66 /  40   0   1   0
Greenwood     50  67  44  68 /  64   0   1   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

AJ
Hazardous weather outlook, Apr 17, 2:43 PM CDT, 3 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
243 PM CDT Sun Apr 17 2022

ARZ074-LAZ007>009-016-MSZ040>045-047>052-055>058-064>066-072>074-
181945-
Ashley-Morehouse-West Carroll-East Carroll-Madison LA-Issaquena-
Sharkey-Yazoo-Madison MS-Leake-Neshoba-Warren-Hinds-Rankin-Scott-
Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
243 PM CDT Sun Apr 17 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, south central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, severe thunderstorms
and tornadoes are possible. Some thunderstorms could produce
damaging winds to 60 mph and hail at least to the size of golf
balls.

(https://www.weather.gov/images/jan/graphicast/2.png)

The rest of this afternoon through tonight, localized flash
flooding is possible, particularly in low lying and urban areas.
Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/4.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

ARZ075-MSZ018-019-025>039-046-181945-
Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-Humphreys-
Holmes-Attala-Winston-Noxubee-Kemper-
243 PM CDT Sun Apr 17 2022

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, east central Mississippi, and
north central Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, isolated severe
thunderstorms are possible. Some thunderstorms could produce
damaging wind gusts and quarter size hail. A tornado cannot be
ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through tonight, localized flash
flooding is possible, particularly in low lying and urban areas.
Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/4.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ015-023>026-MSZ053-054-059>063-181945-
Richland-Franklin LA-Catahoula-Tensas-Concordia-Claiborne-Copiah-
Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
243 PM CDT Sun Apr 17 2022

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi, and
southwest Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, severe thunderstorms
are likely and tornadoes are possible. Some thunderstorms may
produce damaging winds up to 70 mph and golf ball size hail or
larger.

(https://www.weather.gov/images/jan/graphicast/3.png)

The rest of this afternoon through tonight, localized flash
flooding is possible, particularly in low lying and urban areas.
Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/4.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

33

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Apr 17, 5:32 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
532 PM CDT SUN APR 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             3 ENE FOREST HILL       32.28N 90.24W
04/17/2022  E2.00 INCH       HINDS              MS   PUBLIC

            EGG SIZED HAIL REPORTED NEAR WINGFIELD HIGH
            SCHOOL.

&&

AJ
Local storm report, Apr 17, 5:51 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
551 PM CDT SUN APR 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             2 NNW OAK RIDGE         32.51N 90.72W
04/17/2022  E2.75 INCH       WARREN             MS   BROADCAST MEDIA

            BASEBALL SIZE HAIL NEAR BALLGROUND ROAD IN
            NORTHEAST REDWOOD.

&&

AJ
Local storm report, Apr 17, 5:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT SUN APR 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             4 NNE REDWOOD           32.53N 90.77W
04/17/2022  E2.50 INCH       WARREN             MS   PUBLIC

            TENNIS BALL SIZE HAIL REPORTED AT THE
            INTERNATIONAL PAPER PLANT OFF HWY 3 IN
            REDWOOD.

&&

AJ
Local storm report, Apr 17, 6:02 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CDT SUN APR 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND DMG     1 SSW EDWARDS           32.32N 90.61W
04/17/2022                   HINDS              MS   PUBLIC

            TREE BLOCKING ROADWAY ON MT MORIAH RD NEAR
            BUSH BOTTOM ROAD.

&&

AJ
Special weather statement, Apr 17, 6:03 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Jackson MS
603 PM CDT Sun Apr 17 2022

MSZ062-063-172330-
Lawrence MS-Lincoln MS-
603 PM CDT Sun Apr 17 2022

...A strong thunderstorm will impact portions of northeastern Lincoln
and northwestern Lawrence Counties through 630 PM CDT...

At 603 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brookhaven, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Monticello, Sontag, Oma and Wanilla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and south central Mississippi.

&&

LAT...LON 3156 9040 3169 9041 3169 9038 3170 9038
      3170 9026 3172 9023 3173 9019 3174 9017
      3176 9006 3149 9006
TIME...MOT...LOC 2303Z 270DEG 20KT 3163 9037

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

NF
Local storm report, Apr 17, 6:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
607 PM CDT SUN APR 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             RAYMOND                 32.26N 90.42W
04/17/2022  E2.00 INCH       HINDS              MS   BROADCAST MEDIA

            TWO INCH HAIL IN RAYMOND.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:38 PM CDTRiver Flood WarningJANLeake4 days
Apr 16, 9:21 PM CDTRiver Flood WarningJANLeake8 days
Apr 16, 9:21 PM CDTRiver Flood WarningJANLeake4 days
Apr 16, 9:23 PM CDTRiver Flood WarningJANNoxubee4 days
Apr 16, 9:26 PM CDTRiver Flood WarningJANYazoo5 days
Apr 17, 5:30 AM CDTSpecial Weather StatementJANSunflower30 min
Apr 17, 5:44 AM CDTSpecial Weather StatementJANHumphreys61 min
Apr 17, 5:52 AM CDTSpecial Weather StatementJANLeflore53 min
Apr 17, 6:15 AM CDTSpecial Weather StatementJANHolmes60 min
Apr 17, 6:32 AM CDTSevere Thunderstorm WarningJANHolmes58 min
Apr 17, 7:30 AM CDTSevere Thunderstorm WarningJANAttala, Leake60 min
Apr 17, 8:27 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba78 min
Apr 17, 8:29 AM CDTSpecial Weather StatementJANMadison31 min
Apr 17, 9:07 AM CDTSevere Thunderstorm WarningJANNewton53 min
Apr 17, 9:45 AM CDTSevere Thunderstorm WarningJANLauderdale75 min
Apr 17, 10:24 AM CDTSpecial Weather StatementJANClarke51 min
Apr 17, 10:30 AM CDTSevere Thunderstorm WarningJANClarke29 min
Apr 17, 2:00 PM CDTRiver Flood WarningJANLeake21 days
Apr 17, 2:56 PM CDTSpecial Weather StatementJANWashington34 min
Apr 17, 4:11 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin49 min
Apr 17, 4:15 PM CDTSpecial Weather StatementJANHumphreys45 min
Apr 17, 4:29 PM CDTSpecial Weather StatementJANHumphreys46 min
Apr 17, 4:29 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo46 min
Apr 17, 4:46 PM CDTSevere Thunderstorm Warning Considerable damage threatJANHinds, Rankin44 min
Apr 17, 4:53 PM CDTSpecial Weather StatementJANHolmes37 min
Apr 17, 5:09 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren51 min
Apr 17, 5:09 PM CDTSevere Thunderstorm Warning Considerable damage threatJANHinds, Madison, Warren, Yazoo51 min
Apr 17, 5:15 PM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey, Yazoo60 min
Apr 17, 5:28 PM CDTSevere Thunderstorm WarningJANJefferson92 min
Apr 17, 5:28 PM CDTSevere Thunderstorm WarningJANAttala, Holmes47 min
Apr 17, 5:29 PM CDTSevere Thunderstorm WarningJANRankin, Simpson, Smith46 min
Apr 17, 5:33 PM CDTSevere Thunderstorm Warning Considerable damage threatJANHinds, Warren57 min
Apr 17, 5:55 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison, Rankin, Scott and 2 more50 min
Apr 17, 6:01 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar44 min
Apr 17, 6:03 PM CDTSpecial Weather StatementJANLawrence27 min
Apr 17, 6:05 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin53 min
Apr 17, 6:15 PM CDTSevere Thunderstorm WarningJANRankin, Simpson, Smith45 min
Apr 17, 6:18 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence57 min
Apr 17, 6:27 PM CDTSpecial Weather StatementJANNeshoba, Newton, Scott48 min
Apr 17, 6:29 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones76 min
Apr 17, 6:34 PM CDTTornado WarningJANRankin, Simpson, Smith19 min
Apr 17, 6:36 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Franklin, Jefferson69 min
Apr 17, 6:52 PM CDTSevere Thunderstorm WarningJANRankin, Simpson, Smith53 min
Apr 17, 6:56 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln49 min

Nearby

Flash Flood Warnings in Mississippi, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.